Ask The Doctors: October 2013 Women’s Edition

0
Q. Im a woman in my early 40s who has been diagnosed with hypothyroidism. I started taking an oral thyroid medication seven months ago, but have noticed my heart racing and Im suffering from extreme mood swings. Is this medication harming my heart and my overall health? A. It sounds like your doctor is treating a lower-than-normal thyroid function, or the inability to make enough thyroid hormone for the body to function properly. Thyroid hormone medications,…
To continue reading this article or issue you must be a paid subscriber. Sign in

Subscribe to Heart Advisor

Get the next year of Heart Advisor for just $20. And access all of our online content - over 2,000 articles - free of charge.
Subscribe today and save 38%. It's like getting 5 months FREE!
Already Subscribed?
Click Here to Sign In | Forgot your password? | Activate Web Access

LEAVE A REPLY

Please enter your comment!
Please enter your name here